Header menu link for other important links
Common fixed point theorems on orbitally complete ordered metric spaces via asymptotic regularity
F. Rouzkard, , M. Imdad, M. Asim
Published in Springer Science and Business Media B.V.
Volume: 28
Issue: 4
Pages: 1045 - 1058
In this paper, we prove some common fixed point theorems for a pair of commuting as well as relatively asymptotically regular mappings defined on a (T, R) -orbitally complete metric space employing the orbital continuity of one of the involved maps. We also furnish suitable examples to demonstrate the utility of the hypotheses of our results. © 2020, Forum D'Analystes, Chennai.
About the journal
JournalData powered by TypesetJournal of Analysis
PublisherData powered by TypesetSpringer Science and Business Media B.V.